Matches in DBpedia 2016-04 for { <http://doi.org/10.1007/bf01170953> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- bf01170953 date "1990".
- bf01170953 doi "10.1007/BF01170953".
- bf01170953 first1 "J.".
- bf01170953 first2 "J.".
- bf01170953 isCitedBy Fredholm_integral_equation.
- bf01170953 issue "1".
- bf01170953 journal "Continuum Mechanics and Thermodynamics".
- bf01170953 last1 "Honerkamp".
- bf01170953 last2 "Weese".
- bf01170953 pages "17–30".
- bf01170953 title "Tikhonovs regularization method for ill-posed problems".
- bf01170953 volume "2".